# SDR UPS96205993

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19533
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED FLOOR BEAM UPPER FLANGE CORROSION WAS FOUND TO BE BEYOND LIMITS PER SRM 53-10-1, AT STA 560 WL 208 FROM LBL 50 TO LBL 60.  REMOVED AND REPLACED FLOOR BEAM UPPER FLANGE PER SRM 53-10-8 FIG 5.
